# SDR FDEA201108023063

- Difficulty date: August 2, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 78,043 hours, 31,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: P64302
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND L1 DOOR INSIDE FWD UPPER EMERGENCY LIGHT LENS COVER MISSING.  INSTALLED NEW L1 DOOR INSIDE FWD UPPER EMERGENCY LIGHT LENS COVER IAW STANDARD PRACTICE.
